Tags: allergic, drugs, fingers, health, limbs, medications, mental, numbness, reaction, toes, wellbutrin

Numbness on Wellbutrin?

On Health & Drugs & Medications » Mental Health

1,309 words with 3 Comments; publish: Wed, 19 Dec 2007 04:35:00 GMT; (900187.50, « »)

Has anyone had numbness in their limbs and toes/fingers on Wellbutrin XL? Will it go away? I thought it might be an allergic reaction at first, but now it just feels weird and not good.

All else is fine. A little hyper, but more energy and no other side effects.

All Comments

Leave a comment...

  • 3 Comments
    • I don't feel the numbness, but some tingling in my hands and I am having a terrible time sleeping at night since I went on the Wellbutrin 8 days ago. Is this happening to you? How long have you been on it and how many mgs. do you take? My doc started me on 75 the first week. I'm suppose to up it to 150 mgs. this week but I am sort of afraid to. Sophie
      #1; Wed, 19 Dec 2007 00:09:00 GMT
    • My doctor prescribed Ambien to help me sleep the first few nights. And now I can sleep without it. I am on the 150mgs of the XL.

      Sleep can be a vicious cycle. You don't get enough, then you're deprived and can't sleep because you're overtired...

      Would your doctor prescribe Ambien? It's great unless you're prone to addiction.

      The Wellbutrin has saved my life. The numbness is not good, but when I took it a couple of years ago, it made a HUGE difference in my life and I love the medicine if you can get over the initial hump.

      #2; Wed, 19 Dec 2007 00:10:00 GMT
    • I'll ask about the Ambian. How long do you think the initial hump lasts? Soph
      #3; Wed, 19 Dec 2007 00:11:00 GMT